# SDR DALA2018051203336

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 61,051 hours, 33,322 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INBOUND,  THE CREW REPORTED THAT THE RT HYD QTY WAS DECREASING. T HE RT HYD QTY LOW LIGHT ILLUMINATED FOLLOWED BY A RT HYD. PRESSURE LOW LIGHT.  CREW PERFORMED AN ALTERNATE LANDING GEAR EXTENSION.  FOUND THE FLEX LINE FWD OF ELECTRIC HYDRAULIC PUMP WORN. REPLACED THE LINE. LEAK CHECKED GOOD.
